# SDR ASAA20191231738

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 30,931 hours, 8,943 cycles
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: BACL10AM090256KT
- Condition: Broken
- Location: Ext Power Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

VIBRATION ON AIRPLANE RIGHT FORWARD NOSE, SUSPECTED EXTERNAL POWER DOOR OPEN. GROUNDED - YES. AIR TURN BACK.  REPLACED UPPER & LWR DOOR LATCHES IAW SRM 51-40-02. OPS CHECKED GOOD.
